# SDR VNAA202511290013

- Difficulty date: November 30, 2025
- Submitted: November 30, 2025
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 32,651 hours, 25,904 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, WEAR AND SCRATCHES ON RH SEAT RAIL FROM STGR 15 RH FS 378.00 TO FS482.00, FROM FS 482.00 TO FS572.00, AND RAIL FROM FS572.00 TO FS661.00 AT PASSENGER CABIN.  CORROSION ON RH SEAT RAIL FROM STGR 15 RH FROM FS572.00 TO FS661.00 AT PASSENGER CABIN WAS EVALUATED DUE TO EXCEEDED ALLOWABLE DAMAGE PER CRJ-700 SRM 53-21-49-101-001-A01 AND REPLACED PER CRJ 700 AMM 53-00-49 AND RH SEAT RAIL FROM STGR 15 RH FS 378.00 TO FS482.00, FROM FS 482.00 TO FS572.00 WAS REPLACED WITH NRC 00226
